Unwanted Facial Hair Growth From Follihair Tablet

Updated
sonia Says:

Hello. I have taken 5 tablets of Follihair and I feel that a few unwanted hairs have grown on my face and neck, though on my scalp it did not show any efficacy. Its been only a week or 10 days that I started using it. Is it a side-effect of Follihair? Shall I continue using it or not?

8 Replies

Earliest Newest Votes
1
Verwon Says:

HI, Sonia! Sorry about the problems you're having.

Follihair is just a nutritional supplement that contains a variety of nutrients that are believed, but not proven to help with hair loss.

Thus, the question I want to ask is… How old are you?

If you have hair growing in unwanted places, but are losing it on your head, it usually means that you are too high in the hormone estrogen and aren't producing enough progesterone. Estrogen stimulates the production of testosterone, which causes that type of hair growth, along with androgens and the estrogen causes loss of scalp hair.

Do you take any type of oral contraceptive to prevent pregnancy?

Was this helpful? 4
2
chhavi Says:

hii...
i am a 20 yr old girl.i started taking follihair capsule for strengthening my hair.i have taken it for 15 days till now. i feel there is a unwanted growth of hairs at my face on the sides. should i stop taking it?? or can i continue?
plz do help

Was this helpful? -4
3
T Says:

Actually started HRT of only estrogen (estradiol) for night sweats & hot flashes .. Souks I also take progesterone?

Was this helpful? -1
4
Angel Says:

My Mom is 43 years old and has been experiencing chronic hair fall since the past two months. The hair fall has been so severe that even brushing her hair with her hair is leading to strands of hair falling apart.

To give a little background, she has marginally high cholesterol, had undergone Hysterectomy 4 years ago, got her appendix removed, had undergone a surgery for carpet tunnel and had been cured of Diabetes (HbA1C 6.5).

For the above conditions, she takes Glimepiride and Metformin (Gluformin G1 Gorte), Sitagliptin phosphate (Januvia 100mg), Rosuvastatin (Crestor 20mg), Aspirin delayed (Ecosprin 150mg), Dosulepin (Prothiaden M).

After consulting with a local trichologist (the standards are pretty poor in the place we stay), she had undergone a few basic tests and we found out that she has Vitamin B12 levels of 1873 (recommend level 211-911), ferretin serum levels of 30.2 (recommended level 10-291), serum calcium levels of 10.1 (recommended level 8.3-10.2).

The doctor has suggested that the roots are weak and once the hair falls, the cells are being dead. She has used the term 'diffused hair loss'. The prescription given contained Follihair tablets, Orofer xt and Minoxidil (Tugain 5% lotion).

I have researched about Minoxidil (Tugain 5% lotion) and most of the reviews that I have read said that usage of the aforesaid drug accelerated the hair fall even more. Also, the doc has told that once a person starts using it, it shouldn't be stopped forever.

My suspicion is towards some kind of hormonal imbalance. It would great if anyone could tell me what exactly led to the sudden outburst of the hair fall. Also, what would be the best way to treat it?

Was this helpful? 1
5
naina Says:

I am taking folihair tablet for strengthening my hair and to increase my hair volume.. Is it effective? Does it have any side effect?and I am 18 years old.. Plz let me know!

Was this helpful? -4
6
Heena Says:

If she also has grown some unwanted hair on her face for some time, then it can be a harmone imbalance. Read more about polycystic ovary syndrome on google. It the most common harmonal imbalance in women of age 18 to 44.

I am also having this. Im 20. I had severe hair loss and only on applying anything the hair loss just increased. On brushing my hair , my hair strands fell. For 3 months, I didnt get to know about it. But on ultrasound, a cyst was identified. I am prescribed aldactone .25 mg for it. Also follihair. I also unwanted hair on my face.

Was this helpful? 2
7
DC1987 Says:

Before taking this tablets. Consult Trichologist doctor. Based on your scalp issue Doc will suggest best medicine.

Was this helpful? 0
8
Shincy Says:

Hai i am 20 years old female .i am facing hair losing and i want to hair growth .is follihair have any side effects ? Is good to meHow much time it will get any result ?

Was this helpful? 0

More Discussions:

follihair tablets

I am having follihair tablets for my excessive hair fall. I would like to know the side effects of the tablets, like wil...

8 REPLIES
follihair tablet how to use

Im taking follihair from 1month....now m 2 month pregnant. .is there s any problem to baby while continuing this tablet?...

1 REPLY
Follihair Tablet

Is there any side effects from Follihair Tablet like WEIGHT GAIN? ## Follihair is just a nutritional supplement that'...

1 REPLY
is Follihair Tablet & Bitiozed Forte equivalent

Is Tab Follihair and Bitozed Forte equivalent.. ? As my earlier dr had prescribed for hair loss Follihair tab to me, &am...

2 REPLIES
Do follihair tablets have any interference with gallstones

Hi, I am a 35 year old female, taking follihair to stop hair fall. I am having gallstones as well. I am taking homeopath...

uses of follihair tablet

Is follicare tablets used as an anti-fungal medicine ? ## hello..I am started taking follihair tabelets due to hair fall...

3 REPLIES
uses of follihair tablets

My age is 26 doctor has suggested me follihair tab after my hair transplant surgery. Will that tab be useful for me ## K...

3 REPLIES
Shall i use follihair tablets is there any side effects?

Hi sir,Iam latha i am suffering from hair fall and i wanted to control it and regrowth and thick hair.shall i use follih...

2 REPLIES
Side Effects Of Follihair Tablet

Hi. For my premature greying of hair and hair loss problem, I have been advised to take Follihair tablets once daily. Sh...

31 REPLIES
side effects of follihair tablets nd solutions for teen hair loss

I am male nd 16 yrs old.. I had really thick and black hair ago.. but since some more than 1 year i am facing problems w...

3 REPLIES